# SDR CALA2017111304052

- Difficulty date: November 13, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 90,497 hours, 15,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 83256
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK R3 DOOR EMERGENCY LIGHT POWER SUPPLY M33401  FOUND TO HAVE LOW CAPACITY. REPLACED THE BATTERY, OPS TEST FOUND GOOD IAW AMM 33-51-06-960-802,  REV 81.
